The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (648 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 3, 1982, pp. 81–84
DOI: 10.4171/ZAA/21

Published online: 1982-06-30

On the existence of dense ideals in LMC*-algebras

Marlen Fritzsche[1]

(1) Universität Potsdam, Germany

In this paper we prove the following proposition: The existence of an unbounded element in an LMC*-algebra (with unity) implies the existence of a dense ideal in this algebra.

No keywords available for this article.

Fritzsche Marlen: On the existence of dense ideals in LMC*-algebras. Z. Anal. Anwend. 1 (1982), 81-84. doi: 10.4171/ZAA/21